Authors: Mackaay, Marco
Stošić, Marko 
Vaz, Pedro
Title: The 1,2-coloured homfly-pt link homology
Journal: Transactions of the American Mathematical Society
Volume: 363
Issue: 4
First page: 2091
Last page: 2124
Issue Date: 1-Apr-2011
Rank: M21
ISSN: 0002-9947
DOI: 10.1090/S0002-9947-2010-05155-4
Abstract: 
In this paper we define the 1,2-coloured HOMFLY-PT triply graded link homology and prove that it is a link invariant. We also conjecture on how to generalize our construction for arbitrary colours.
Publisher: American Mathematical Society
Project: Fundação para a Ciência e a Tecnologia (ISR/IST plurianual funding), program “Programa Operacional Ciência, Tecnologia, Inovação”
Ministry of Science of Serbia, project 144032

Show full item record

SCOPUSTM   
Citations

20
checked on Nov 27, 2022

Page view(s)

39
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.